Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 69, NWS Austin/San Antonio, TX

April 12, 2020Burnet County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 12, 2020, 4:39 AM CDT for Burnet County, Llano County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2020, 4:39 AM CDT (09:39 UTC)
Expired
Apr 12, 2020, 5:45 AM CDT
In force
66 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Burnet County, TX, Llano County, TX

The radar

The Ft Hood radar (KGRK), 76 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 1:59 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

394 
WUUS54 KEWX 120939
SVREWX
TXC053-299-121045-
/O.NEW.KEWX.SV.W.0069.200412T0939Z-200412T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
439 AM CDT Sun Apr 12 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Llano County in south central Texas...
  Northern Burnet County in south central Texas...

* Until 545 AM CDT.

* At 438 AM CDT, a severe thunderstorm was located over Buchanan Dam,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Burnet, Kingsland, Buchanan Dam, Buchanan Lake Village, Inks Lake
  State Park, Watson, Bluffton, Briggs, Lake Victor, Sunnylane,
  Joppa, Tow, Shady Grove and Longhorn Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
      3067 9846 3090 9853 3092 9847 3092 9842
      3095 9841 3104 9818 3103 9791
TIME...MOT...LOC 0938Z 245DEG 41KT 3083 9840 

HAIL...0.88IN
WIND...60MPH
 
$$

02
3 follow-up statements
306 
WWUS54 KEWX 120958
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
458 AM CDT Sun Apr 12 2020

TXC299-121007-
/O.CAN.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Llano TX-
458 AM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
      3074 9826 3091 9835 3096 9838 3104 9818
      3103 9791
TIME...MOT...LOC 0957Z 245DEG 41KT 3091 9820 

$$

TXC053-121045-
/O.CON.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Burnet TX-
458 AM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHERN BURNET COUNTY...

At 457 AM CDT, a severe thunderstorm was located over Lake Victor, or
10 miles north of Burnet, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burnet, Lake Victor, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
      3074 9826 3091 9835 3096 9838 3104 9818
      3103 9791
TIME...MOT...LOC 0957Z 245DEG 41KT 3091 9820 

HAIL...0.75IN
WIND...60MPH
 
$$

02
214 
WWUS54 KEWX 121028
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
528 AM CDT Sun Apr 12 2020

TXC053-121045-
/O.CON.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Burnet TX-
528 AM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR NORTHEASTERN BURNET COUNTY...

At 528 AM CDT, a severe thunderstorm was located near Fort Hood,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burnet, Lake Victor, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
      3074 9826 3093 9821 3104 9818 3103 9791
TIME...MOT...LOC 1028Z 245DEG 41KT 3106 9782 

HAIL...<.75IN
WIND...60MPH
 
$$

02
985 
WWUS54 KEWX 121036
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
536 AM CDT Sun Apr 12 2020

TXC053-121045-
/O.EXP.KEWX.SV.W.0069.000000T0000Z-200412T1045Z/
Burnet TX-
536 AM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY
WILL EXPIRE AT 545 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Central Burnet County

LAT...LON 3103 9790 3091 9783 3090 9783 3088 9786
      3074 9826 3093 9821 3104 9818 3103 9791
TIME...MOT...LOC 1035Z 245DEG 41KT 3109 9775 

$$

02

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:56 AM CDT, 43 minutes earlier.

Area forecast discussion, Apr 12, 3:56 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
356 AM CDT Sun Apr 12 2020

.SHORT TERM (Today through Monday)...
Enhanced Risk event is now rounding into shape with severe hail
producing cells tracking from Edwards County into Kerr County. The
03Z DRT sounding suggests there could be a formidable cap over the
Highway 90 corridor and points south, although at least partially the
lower level sounding data is under modification by the severe storm
that passed through. A troughing feature at 925-850 mbs appears to be
generating a few showers farther south into this supposedly capped
environment, so it will be interesting to see how much development
will be possible as the feature shifts east. Hi-Res models maintain
the cap will hold along and south of Hwy 90, but that doesn't mean
some showers and an isolated strong thunderstorm can't develop.
Indeed the IR imagery have shown some trends of cloud top cooling
among these echoes.

In the new Tornado watch area that runs through 13Z, the threat for
very large hail will also accompany the threat for tornadoes and
damaging winds, but typically the deeper moisture environment and
morning timing should trend the hail sizes lower as the storms get
into the I-35 corridor.

The next hazard to contend with is the strong winds mixing down from
a tight mid-level pressure gradient at the base of the trough right
on top of South Central TX by 18Z. The lack of rainfall over most of
the Rio Grande Plains and Val Verde County means we'll also need to
upgrade the Fire Weather Watch into a Red Flag Warning.

Westerly winds should ease up in the early evening before the polar
front arrives later in the evening. The open trough exiting to the NE
merges with a much larger polar trough, setting up a rather large
cyclonic flow pattern over the Mississippi River Valley; this sets up
a strong cold air advection pattern for one of the strongest fronts
we'll see for the month of April. A chilly morning will give way to
most highs staying in the 60s for Monday despite mostly sunny skies.

&&

.LONG TERM (Monday Night through Saturday)...
Cold air advection is maintained all the way through late Wednesday
before southerly return winds and a warming trend returns Thursday.
Moisture returns along with a weak cold front for Friday, which
brings rain chances back into the forecast. The weak disturbance
aloft should make it more difficult to project storm strength the the
late week convection chances. Next weekend, temperatures will
finally catch up to mid April normals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  44  63  45  68 /  30   0   0   0   0
Austin Bergstrom Intl Airport  80  45  64  45  68 /  30   0   0   0   0
New Braunfels Muni Airport     80  45  66  46  68 /  20   0   0   0   0
Burnet Muni Airport            78  41  60  42  62 /  10   0   0   0   0
Del Rio Intl Airport           81  51  74  50  74 /   0   0   0   0   0
Georgetown Muni Airport        78  42  61  43  63 /  20   0   0   0   0
Hondo Muni Airport             81  48  71  47  72 /  -    0   0   0   0
San Marcos Muni Airport        79  45  65  45  68 /  20   0   0   0   0
La Grange - Fayette Regional   82  47  66  47  65 /  40   0   0   0   0
San Antonio Intl Airport       82  47  67  47  70 /  10   0   0   0   0
Stinson Muni Airport           84  49  69  49  71 /  10   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 AM this morning to 7 PM CDT this evening for
Atascosa-Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-
Dimmit-Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-
Karnes-Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-
Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala.

Red Flag Warning from noon today to 9 PM CDT this evening for
Atascosa-Dimmit-Frio-Kinney-Maverick-Val Verde-Zavala.

&&

Short-Term/Aviation...Oaks
Long-Term...Oaks
Hazardous weather outlook, Apr 12, 4:04 AM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
404 AM CDT Sun Apr 12 2020

TXZ171>173-183>194-202>209-217>225-228-130915-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
404 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Scattered severe storms will be possible through around 8 am,
mainly for areas north of Highway 90. Large hail and damaging
winds will be the main threats from this activity, but isolated
tornadoes will also be possible. This threat will clear from west
to east from 5 am to 8 am.

A Red Flag Warning for critical fire weather conditions is in
effect for Val Verde County and much of the Rio Grande Plains.
Strong winds are expected over all of South Central Texas today,
and this has also resulted in a Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather to the National Weather Service.

In the hours before

Special weather statement, Apr 12, 12:17 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1217 AM CDT Sun Apr 12 2020

TXZ183-120600-
Val Verde TX-
1217 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 100 AM CDT...

At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Box Canyon, or 15 miles southwest of Comstock, moving
northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Comstock, Box Canyon, Amistad Acres, Devils Shores, Pafford Crossing,
Spur 406 Campground, Devils River State Nat Area Del Norte, Devils
River State Nat Area Big Satan, Rough Canyon Recreation Area, and
Salem Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2963 10131 2997 10095 2976 10070 2947 10114
      2952 10117 2953 10126 2957 10124 2962 10125
      2963 10126 2962 10128 2958 10128 2958 10131
TIME...MOT...LOC 0516Z 226DEG 50KT 2949 10131

BF
Special weather statement, Apr 12, 1:16 AM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
116 AM CDT Sun Apr 12 2020

TXZ184-120700-
Edwards TX-
116 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
200 AM CDT...

At 113 AM CDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Loma Alta, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern
Edwards County crossing Hwy 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 400 AM CDT for south central
Texas.

LAT...LON 3029 10010 3005 10063 3015 10070 3023 10070
      3029 10060
TIME...MOT...LOC 0613Z 238DEG 33KT 3017 10061

BF
Local storm report, Apr 12, 3:12 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             5 SSE ROCKSPRINGS       29.95N 100.17W
04/12/2020  E0.88 INCH       EDWARDS            TX   BROADCAST MEDIA

&&

PAY
Local storm report, Apr 12, 3:39 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             13 SW ROCKSPRINGS       29.91N 100.39W
04/12/2020  E1.00 INCH       EDWARDS            TX   BROADCAST MEDIA

&&

PAY
Special weather statement, Apr 12, 4:06 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
406 AM CDT Sun Apr 12 2020

TXZ186-188-120945-
Gillespie TX-Kerr TX-
406 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 445 AM CDT...

At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near
Harper, or 17 miles northwest of Kerrville, moving northeast at 40
mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Tivydale, Doss, Harper and Mountain Home.

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

LAT...LON 3027 9890 3013 9935 3029 9943 3029 9930
      3037 9930 3050 9906 3050 9903
TIME...MOT...LOC 0906Z 243DEG 34KT 3025 9932

KCW
Special weather statement, Apr 12, 4:27 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
427 AM CDT Sun Apr 12 2020

TXZ171-188-190-121015-
Blanco TX-Gillespie TX-Llano TX-
427 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...GILLESPIE
AND SOUTHERN LLANO COUNTIES UNTIL 515 AM CDT...

At 427 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fredericksburg, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fredericksburg, Horseshoe Bay, Cherry Spring, Blowout, Enchanted Rock
State Natural Area, Tivydale, Doss, Willow City, Harper, Prairie
Mountain, Eckert, Crabapple, Oxford and Sunrise Beach Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.

LAT...LON 3055 9835 3052 9835 3014 9898 3014 9904
      3028 9930 3038 9930 3050 9907 3050 9897
      3056 9896 3068 9874
TIME...MOT...LOC 0927Z 230DEG 34KT 3031 9891

KCW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:42 PM CDTSpecial Weather StatementEWXVal Verde48 min
Apr 11, 7:57 PM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 11, 8:30 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde60 min
Apr 11, 8:58 PM CDTTornado WarningEWXKinney, Uvalde32 min
Apr 11, 9:27 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde48 min
Apr 11, 10:11 PM CDTSevere Thunderstorm WarningEWXUvalde64 min
Apr 11, 10:15 PM CDTSpecial Weather StatementEWXVal Verde45 min
Apr 11, 11:11 PM CDTSpecial Weather StatementEWXMedina49 min
Apr 12, 12:05 AM CDTSpecial Weather StatementEWXEdwards40 min
Apr 12, 12:17 AM CDTSpecial Weather StatementEWXVal Verde43 min
Apr 12, 12:53 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde67 min
Apr 12, 1:16 AM CDTSpecial Weather StatementEWXEdwards44 min
Apr 12, 1:53 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real67 min
Apr 12, 2:01 AM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde25 min
Apr 12, 2:23 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more17 hr
Apr 12, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Real47 min
Apr 12, 3:05 AM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Real40 min
Apr 12, 3:44 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr46 min
Apr 12, 3:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Gillespie, Llano57 min
Apr 12, 4:04 AM CDTTornado WarningEWXLlano26 min
Apr 12, 4:06 AM CDTSpecial Weather StatementEWXGillespie39 min
Apr 12, 4:20 AM CDTRed Flag WarningEWXAtascosa, Dimmit, Frio, Kinney, Maverick, Val Verde and 1 more17 hr
Apr 12, 4:27 AM CDTSpecial Weather StatementEWXGillespie48 min
Apr 12, 4:42 AM CDTTornado WarningEWXBlanco, Gillespie, Llano33 min
Apr 12, 5:08 AM CDTTornado WarningEWXBlanco, Burnet, Llano37 min
Apr 12, 5:34 AM CDTSevere Thunderstorm WarningEWXBurnet20 min
Apr 12, 5:40 AM CDTTornado WarningEWXBurnet, Travis, Williamson35 min
Apr 12, 6:10 AM CDTSpecial Weather StatementEWXWilliamson50 min
Apr 12, 6:28 AM CDTSpecial Weather StatementEWXWilliamson47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.